# SDR AALA202110280817

- Difficulty date: October 27, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N323SG
- Make and model: Boeing 737*
- Aircraft serial: 44474
- Aircraft time: 1,883 hours, 819 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4755712
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: J, N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE LIGHT ON OVERHEAD AND LAVATORY E SMOKE DETECTOR ALARMED. FLIGHT ATTENDANTS REPORT NO APPARENT SMOKE. LIGHT EXTINGUISHED AND ALARM STOPPED AFTER A FEW SECONDS. ACCOMPLISHED LAVATORY E SMOKE DETECTOR OPERATIONS CHECK PER AMM 26-14-00. NO SMOKE NOTED. ALL TESTS PASSED.
